Existence of Positive Solutions for a Kind of Fractional Boundary Value Problems
Hongjie Liu,
Xiao Fu and
Liangping Qi
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We are concerned with the following nonlinear three-point fractional boundary value problem: , , , and , where , , , is the standard Riemann-Liouville fractional derivative, is continuous for , and is continuous on . By using Krasnoesel'skii's fixed-point theorem and the corresponding Green function, we obtain some results for the existence of positive solutions. At the end of this paper, we give an example to illustrate our main results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/602604.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/602604.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:602604
DOI: 10.1155/2014/602604
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().